MathSciNet Relay Station
MathSciNet bibliographic data
MR392668 (52 #13485) 05C35
Bixby, Robert E. The minimum number of edges and vertices in a graph with edge connectivity $n$ and $m\,n$-bonds. Bull. Amer. Math. Soc. 80 (1974), 700–704.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement